MathSciNet Relay Station
MathSciNet bibliographic data
MR1422786 (98c:65149) 65M12 (35L65)
Chen, Gui-Qiang; Liu, Jian-Guo Convergence of difference schemes with high resolution for conservation laws. Math. Comp. 66 (1997), no. 219, 1027–1053.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement